# SDR DALA2025061604532

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,908 hours, 28,527 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 3753 -BRAKE/FIRE- AIRCRAFT GATE ARRIVAL WITH #3 AND #4 BRAKE FIRES. EXTINGUISHED ON OWN. RIGHT THRUST REVERSER ON MEL. CORRECTIVE ACTION: PERFORMED HIGH ENERGY STOP AND AXLE INSPECTIONS PER B737 AMM. NO TROUBLE FOUND. REPLACED #3 AND #4 BRAKE ASSEMBLIES. OPS CHECK GOOD. REFER TO LOG PAGE 6913897 FOR #3 BRAKE FIRE DETAILS.
